# SDR 2010FA0001164

- Difficulty date: November 3, 2010
- Submitted: November 10, 2010
- Operation: General aviation
- Aircraft: N761BT
- Make and model: Cessna T210M
- Aircraft serial: 21062132
- Engine: Cont TSIO520R
- Engine time: 402 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 655384
- Part serial: 34962
- Condition: Worn
- Location: Engine
- Part time: 402 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN CAMSHAFT (PN 655384, SN 34962) DISCOVERED DURING CYLINDER CHANGE (LOW COMPRESSION) CYLINDERS NR3 & NR4 INTAKE LOBES ONLY. NEW LIFTERS WERE INSTALLED WITH THE NEW CAMSHAFT AT INSTALLATION.  INITIATOR STATES THIS HAS BEEN A PROBLEM MORE THAT A FEW TIMES. MFG PROCESS.
